Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Symptoms of maneirs with confusion, anxiety, and unstability. MRI normal. Help

what would cause / be involved in. maneirs like symptoms with extream confusion that can last for hours to months. in pubilck situations that leads to an angxioty attack. on occiason flashes of what i can only decribe as being shocked or like having a reset button pushed. mri looks normal and eyes are fine. the higher the stress lvl the worse it all gets.

srry for the lack of spelling
Asked On : Sun, 21 Apr 2013
Answers:  3 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to Health Care Magic

Anxiety disorders may present with episodic anxiety attacks. These attacks may last for few hours to days. The attacks may present along with panic attacks also. The occasional attacks of flashed, being shocked etc are symptoms of anxiety. MRI usually come normal in such cases. Regarding diagnosis of Meniere Disease I would advise you to consult an ENT doctor. For anxiety visit a good Psychiatrist. Medicines like Fluoxetine, Paroxetine, Sertaline etc are very useful in anxiety disorder. Apart from medicines relaxation exercises, breathing exercises etc are very useful.

Dr. Seikhoo Bishnoi, MD
Answered: Sun, 21 Apr 2013
I find this answer helpful
Psychiatrist Dr. Srikanth Reddy's  Response
Thanks for choosing health care magic for posting your query.
From the description of complains that you have given it appears that you are having some kind of anxiety disorder. The attacks that you are describing are probably the panic attacks. There could be other possibilities as well depending what age you are.
However you should plan to place an appointment with a psychiatrist who can assess you in detail.
Behavioural therapy and cognitive therapy can be useful to you. There are plenty of medications that can be useful to you. Try clonazpeam or paroxetine under the supervision of your psychiatrist.
Regular exercise and good diet will also go along way in helping you.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:
Wish you good health,
Dr. Srikanth Reddy M.D.
Answered: Sun, 21 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

Meniere's could not account for all of your description.
You have not stated the age, gender, personal habits, family history or co-morbidities
He needs Psychiatric assessment and assistance...MRI excludes organic lesions only..

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor